# SDR USAABB96017

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Rt Cockpit
- Part time: 35,913 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FL 93 - EN ROUTE SAN AT FL 390, R1 WINDSHIELD SHATTERED.  FLIGHT DIVERTED TO DEN AND LANDED WITH NO FURTHER INCIDENT.  MX REPLACED THE WINDOW AND HEAT CONTROLLER, (P/N 6240664).  (M)
